Topic: Adrenalin problem, caused by Facial neuropathy / spinal problem
Dear Dr Hull,
I have an undiagnosed spinal problem which is well as causing numbness in hand & feet, burning on back & arms, tinitus & facial numbness is also causing adrenalin stimulation each day & night.
this has been going on since October, and our helth system is v. slow.
My adrenalin glands have become exhauseted and I feel certain the hormones still produced are unbalanced in favour of heart stimulation instead of dilation, hormones still cause palpitions, muscle /artery ache in arms, & swaty waking from sleep,
Life is really grotty not to mention scary at the moment, any help in keeping whats left of my glands going a bit longer would be great.
Getting past the conversation, is it anxiety is difficult, but symptoms start for no reason, except lying on left at night allways seems to set it off, I can be as calm as you like, and even have tried diazapram couple of times but still happens,
also getting mild headaches and mild eye aches, but am not sure what is causing this
Had 1 x blood test & cortisol seemed ok, thyrod ok full blood test ok, which was good but supprising
specially about cortisol.
Beta blockers seem to make me jittery, asprin helps arm pain but upsets my tummy, diazapam just means I dont care.
Have just had MRI scan but not sure yet where this will lead.
Best Wishes Nick